# SDR CALA2024051301457

- Difficulty date: May 9, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 65,299 hours, 28,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 05311242420000
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 16 UPPER DOUBLE JOGGLE AREA, HOLE 6 HAS CRACK INDICATION I N FRAME LAYER 705 SCREEN HEIGHT @ 2 OCLOCK DIRECTION.   REPAIRED LH FR16 DOUBLE JOGGLE AREA HOLE# 6 PER ECRA 5311-03211 ALLOWING DEVIATION TO EA 5311-0442 OPS 001, REFERANCE SRM OK TO CARRY PER SRI 53-11-12-205-008, REQUIRES INSPECTION AT TOMC-APPROVAL FROM SC1ELBYC COMMENT 6800F/C''S FROM REPAIR EMBODIMENT WITH SUBSEQUENT INSPECTION AT INTERVALS OF 6800 F/CS UNTIL 60000 F/CS THEREAFTER, F/HS NOT RELEVANT.
